# SDR USAABB96035

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERTIVE.  MAINTENANCE REPAIRED THE LIGHT SOCKET GROUND.  (M)
